Your email was sent successfully. Check your inbox.

An error occurred while sending the email. Please try again.

Proceed reservation?

Export
  • 1
    Electronic Resource
    Electronic Resource
    Springer
    Archives of toxicology 28 (1972), S. 270-278 
    ISSN: 1432-0738
    Keywords: Poisoning ; Ammonium Compounds ; Cobalt8 ; Copper ; Nickel ; Vergiftung ; Ammonium-Verbindungen ; Kobalt ; Kupfer ; Nickel
    Source: Springer Online Journal Archives 1860-2000
    Topics: Medicine
    Description / Table of Contents: Zusammenfassung Es wird ein tödlicher Vergiftungsfall durch eine kommerzielle Mischung von Substraten der Pflanzenwuchsmittel berichtet. Das Präparat enthielt viele anorganische Verbindungen, wie Salze der Schwermetalle, Amoniumverbindungen und Nitrate. Das Vergiftungsbild bestand aus schweren Nierenversagen, Leberinsuffizienz und Ateminsuffizienz. Der Patient wurde mit Hämodialysen und künstlicher Beatmung behandelt. Trotz Beatmung mit 100% igem Sauerstoff blieb er hypoxämisch während der 2 letzten Tage und nach Intensivbehandlung von 7 Tagen starb er durch Asystolie. Die Resultate der toxikologischen Experimente mit Kaninchen zeigten, daß die Toxicität des Präparates auf der kombinierten Wirkung von NH+, Cu++, Ni++ und Co++ beruhen kann.
    Notes: Abstract A fatal case of a poisoning caused by a commercial mixture of plantnutrient substrates is described. The preparation contained numerous inorganic compounds, such as heavy metal salts, ammonium compounds and nitrates. The patient developed severe renal, hepatic and respiratory failure. He was treated with five haemodialyses and finally his ventilation was controlled mechanically via a tracheostomy. In spite of ventilation with 100 % oxygen he remained hypoxaemic during the last two days and after intensive therapy for seven days he developed a fatal cardiac asystole. The results of toxicological experiments performed on rabbits show that the toxicity of the preparation may be due to the combined action of NH+ with Cu++, Ni++ and Co++. The histopathological findings made in the patient and the animals are compared.
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
  • 2
    Electronic Resource
    Electronic Resource
    Springer
    Archives of toxicology 23 (1968), S. 264-272 
    ISSN: 1432-0738
    Keywords: Orphenadrine poisoning ; Electrocardiography ; Arecoline ; Anticholinesterases ; Orphenadrin-Vergiftung ; Elektrokardiographie ; Arecolin ; Anticholinesterasen
    Source: Springer Online Journal Archives 1860-2000
    Topics: Medicine
    Description / Table of Contents: Zusammenfassung Es wird ein schwerer mit Erfolg behandelter Vergiftungsfall durch Orphenadrin berichtet. Die Patientin wurde während 3 Tagen mit dem Respirator beatmet, die Krämpfe wurden durch neuromuskulär blockierende Stoffe beherrscht. Das Vergiftungsbild bestand aus Schock, Anurie, schweren Störungen im Säure-Basen-Gleichgewicht und Elektrolythaushalt, bedrohlichen Rhythmusstörungen und Mydriasis. Zum Teil auf Grund ihrer eigenen Beobachtungen am isolierten Kaninchenherz betrachten die Autoren die Rhythmusstörungen hauptsächlich als durch Orphenadrin selbst verursacht. Die Wirkung einiger Cholinomimetika auf die Toxicität von Orphenadrin wurde an Mäusen untersucht. Neostigmin und Physostigmin steigerten die Toxicität von Orphenadrin, während Arecolin sie herabsetzte.
    Notes: Summary A severe case of orphenadrine poisoning which was successfully treated is described. The patient was treated three days on the respirator and convulsions were controlled by use of neuromuscular blocking agents. Symptoms of the poisoning included shock, anuria, severe disturbances in acid-base and electrolyte balance, alarming arrhythmias and mydriasis. Partly on the basis of personal observations made in studies using isolated perfused rabbit heart, the authors regarded the rhythm disturbances as being mainly caused by orphenadrine itself. The effect of some cholinergic agents on the toxicity of orphenadrine in mice was also studied. Neostigmine and physostigmine enhanced whereas arecoline diminished the toxicity of orphenadrine.
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
  • 3
    ISSN: 1573-8744
    Keywords: drug overdose ; hemodialysis ; pharmacokinetic evaluation ; dialyzability
    Source: Springer Online Journal Archives 1860-2000
    Topics: Chemistry and Pharmacology
    Notes: Abstract The contribution of hemodialysis to the removal of drugs in the overdosed patient continues to be questioned. Often the value of hemodialysis is judged on qualitative rather than quantitative information. The latter information can be obtained by applying pharmacokinetic principles. The primary pharmacokinetic parameters required to evaluate drug removal by hemodialysis are (1) apparent volume of distribution, (2) dialysis clearance, and (3) total body clearance. Eighteen drugs commonly encountered in the overdose setting are evaluated using this approach.
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
Close ⊗
This website uses cookies and the analysis tool Matomo. More information can be found here...